# SDR TRBACPCP20100002

- Difficulty date: January 8, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N348AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 349
- Aircraft time: 30,658 hours, 33,736 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AT RIB 13 LOWER SURFACE FWD SKIN HAS CORROSION.  AWAITING NRWC FOR DETAILS.
